VARIATIONAL FORMULATION OF NONLINEAR ORDINARY DELAY DIFFERENTIAL EQUATIONS

  • Zaineb . Hamed SH Department of Mathematics, Collage of Science, Al-Mustansiriyah University
  • Fadhel F S Department of Mathematics, Collage of Science, Al-Nahrain University
Keywords: variational formulation, differential equations, nonlinear ordinary delay differential equations

Abstract

In this paper, the variational formulation of nonlinear problems is considered to find the approximate solution of an important type of differential equations which is the nonlinear ordinary delay differential equations and illustrated by an example.

Downloads

Download data is not yet available.

References

1- Abbas, H. J., “Stability of Ordinary and Delay Differential Equations”, M.Sc. Thesis, Department of Mathematics, AI-Nahrain University, Baghdad, Iraq, 1994.
2- Elsgolc, L., E., “Calculus of Variations”, Pergamon Press, Ltd., 1962.
3- Ladde, G., S., Zhang, B. G. and Lakshmikantham, V., “Oscillation theory of Differential Equations with Deviting Arguments”, Marcel Dekker, Inc., New York and Basel, 1987.
4- Magri F., “Vriational Formulation for Every Linear Equation”, Int. J. Eng. Sci., Vol.12, PP.537-549, 1974.
5- Marie, N., “Variational Formulation of Delay Differential Equations”, M.Sc. Thesis, Department of Mathematics, College of Education, Ibn Al-Haitham, University of Baghdad, Baghdad, Iraq, 2001.
6- Ogata K., “State Space Analysis of Control Systems”, Prentice-Hall, Inc., Englewood Cliffs, N. J., 1967.
7- Stepan, G., “Retarded Dynamical System; Stability and Characteristic Functions”, Longman Group, UK Limited, 1989.
8- Taylor A. E., “Introduction to Functional Analysis”, John Wiley, Inc. London, 1961.
9- Tonti E., “Variational Formulation for Every Nonlinear Problem”, Int. J. Eng. Sci. Vol. 22, No. 11/12, PP. 1343-1371, (1984).
Published
2011-02-25
How to Cite
SH, Z. ., & S, F. (2011). VARIATIONAL FORMULATION OF NONLINEAR ORDINARY DELAY DIFFERENTIAL EQUATIONS. Journal of Al-Qadisiyah for Computer Science and Mathematics, 3(1), Math Page 314-. https://doi.org/10.29304/jqcm.2011.3.1.703
Section
Math Articles